MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.280S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a femoral neck system (fns) procedure, when placing the anti-rotation screw, the anti-rotation screw would not lock into the bolt.The anti-rotation screw, bolt, and side plate were removed, new implants implanted and the case finished successfully without further issue.There was a five (5) minutes surgical delay.There was no patient consequence reported.This report is for one (1) bolt for femoral neck system 80mm length-sterile.This is report 2 of 3 for complaint (b)(4).

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12804957
Report Number2939274-2021-06670
Device Sequence Number4629664
Product Code KTT
UDI-Device Identifier10886982274724
UDI-Public(01)10886982274724
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.280S
Device Catalogue Number04.168.280S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTATION SCR FEM NECK 85 LNTH -S; FEMORAL NECK SYSTEM PL 1 HOLE - STERILE; UNK - INSERTION INSTRUMENTS: TRAUMA
Patient SexUnknown